# SDR I8P2003F00000

- Difficulty date: January 7, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N201DD
- Make and model: Mooney M20J
- Aircraft serial: 240102
- Engine: Lyc IO360A3B6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bearing
- Part number: LW13212
- Part serial: MLKS299
- Condition: Delaminated
- Location: Engine
- Part time: 641 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE OIL CHANGE METAL FOUND IN OIL FILTER.  METAL FOUND TO BE BEARING MATERIAL COMING FROM CONNECTING ROD BEARING PREMATURE FAILURE.  BEARING MATERIAL IS DELAMINATING.  CONNECTING ROD BEARING MANUFACTURE DATES ARE (ML-KS 2-9A AND 3-99) MANUFACTURING DEFECT/PROBLEM KNOWN TO MFG.  CRANKSHAFT GRIND REQUIRED TO CORRECT JOURNAL HEAT DEFECTS. (WPO1200303672)
